# SDR ASAA2016121319028

- Difficulty date: December 13, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 71,420 hours, 47,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY LIGHTS INOPERATIVE RIGHT SIDE OF PASSENGER CABIN,  INCLUDING R2 DOOR AREA.  ACFT GROUNDED.  REPLACED THE BATTERY PACK & POWER SUPPLY IAW AMM 33-51-51. OPS NORMAL.
